[Review] Nicholas P Jewell(2003) Statistics for epidemiology

Robinson, Derek (2005) [Review] Nicholas P Jewell(2003) Statistics for epidemiology. Journal of the Royal Statistical Society: Series A, 168 (1). pp. 254-255. ISSN 0964-1998

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Derek Robinson
Date Deposited: 06 Feb 2012 18:31
Last Modified: 11 Jun 2019 10:53
URI: http://sro.sussex.ac.uk/id/eprint/16918
📧 Request an update